Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why bleeding occurred after masturbation?

A.A............i have only masturbated last night with my boy friend.and and there accured bleeding soon after that and slightly till i remembered that soon after i felt pain during boy friend left me....i m confused and tensed that whether there r chances of pregnency or not??????????? plz help me and reply me soon
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
If you know what you are speaking is correct , I am sure you will not get pregnant.
Whats your age?
Did you have any penis petrating you during this last night. Then what do you mean according to you is masturbation?? did he ejaculate into your Vagina???
if so how long it stayed before if you cleaned at all???
Give a few more details of last nights episode how long you were staying with your boyfriend?? or have you any loss of memory of the event??
Any way check your urine after sometime.
Answered: Tue, 20 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor